MathSciNet Relay Station
MathSciNet bibliographic data
MR1442318 (99c:60059) 60F10 (60G55 60K05)
Puhalskii, Anatolii A.; Whitt, Ward Functional large deviation principles for first-passage-time processes. Ann. Appl. Probab. 7 (1997), no. 2, 362–381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement